# SDR COMA0660689

- Difficulty date: December 6, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 20,878 hours, 193 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5099 - NOSE WHEEL STEERING CAUTION MESSAGE DURING TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  INSPECTED NWS SYSTEM, NO DEFECTS NOTED.  PERFORMED OPS CHECK, NO DEFECTS NOTED IAW AMM 32-51-00.
